MAUDE Adverse Event Report: MEDTRONIC, INC. LEAD ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. LEAD ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 2872
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited a fracture.The lv lead was capped and replaced.It was noted the set screw of the y adaptor was stripped and the leads had to be cut to remove the adaptor.The adaptor was subsequently removed.No patient complications have been reported as a result of this event.

Brand Name
LEAD ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9122603
Report Number2182208-2019-01740
Device Sequence Number2459446
Product Code DTD
UDI-Device Identifier00681490064583
UDI-Public00681490064583
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K982220
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2013
Device Model Number2872
Device Catalogue Number2872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDRL1 IPG, 4592-45 LEAD, 407452 LEAD, 429688 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR